# SDR USAA2010123093285

- Difficulty date: December 12, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S4 CHECK - R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FINGER AND STRIKER ADJUSTMENT DIMENSION "A" AND "B" WERE FOUND TO BE OUT OF TOLERANCE.  ADJUSTED THE  R2 DOOR DAMPER  AND EMERGENCY OPERATION CYLINDER FINGER AND STRIKER ADJUSTMENT DIMENSION "A" AND "B" DIMENSIONS IAW A319 AMM 52-13-14-820-002.
